# SDR CALA2021062800976

- Difficulty date: June 25, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 60,013 hours, 26,159 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281820400
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6038) MAIN CABIN FLOOR STRUCTURE AT Y254 HAS CORROSIO N AT CC16 P/N P/N D53112817004. DOT 102-120 () FLOOR BEAM FOUND OUT OF ALLOWABLE DAMAGE LIMITS IAW A319 SRM 53- 11-14-283-005 AND REPLACED IAW SRM 51-72-11-911.
